Im 17 years old. The symtoms i have been experiencing are:
-my ears pop every time i swallow.
-i have lightheadedness
-i get the chills a lot.
i've been feeling like this for about 3 months at least.
the doctor gave me medicine because she said i "probably had extra fluid in my ears" and i took the medication for 2 weeks as prescribed and i still hear a pop in my ears. i havent gone back.can you please help me?
hi.You are most probably having partial blockage of E.Tube(connects pharynx with ear).This usually happens in allergic and viral infections.Treatment for this problem is antihistaminics along with steam inhalation but this condition recurrs quite often.Valsalva manuver(compressing abdomen to fill your ears) is quite helpful in opening blocked tubes,Please consult an ENT specialist for proper diagnosis and treatment.
Eustachian tube dysfunction which Bhups1 refers to as the E.tube is blocking of the eustachian tube which can cause pain & ringing (tinnitus) with sounds similar to an ocean roar that may coincide with your breaths. It most commonly occurs after weight loss or after anti-cancer radiation to or near the nose & throat. The symptoms can disappear when you lie down. Patients sometimes complain of an unusual awareness of their own voice (autophony) and of ear discomfort. The cause of these symptoms is a eustachian tube that remains abnormally open, allowing too much and then too little passage of air to the middle ear space when you breathe.
Decongestants, nasal steroids (rhinocort, flonase, nasonex, beconase, etc), nasal saline irrigation washes can all help this problem. See your doctor to see if this is the case.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.